# SDR REXA98020

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935MA
- Make and model: Saab SF340A
- Aircraft serial: 340A073
- System (JASC): 2312 · VHF Communications System
- Part: Connector
- Part number: PBD50825
- Condition: Failed
- Location: Nr 2 Comm Ant
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 COMM INOP.  REMOVED AND REPLACED CO-AX CABLE CONNECTOR AT NR 2 COM ANTENNA.  (M)
